# SDR AALA20130816006

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 59,220 hours, 28,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT & CENTER CEILING EMERGENCY LIGHTS BETWEEN AFT LAVATORY INOPERATIVE.  RESEATED BATTERIES BY RT AFT LAVATORY FORWARD BATTERY PACK.  OPERATIONS CHECKED NORMAL.
